# SDR K11A2025040800312

- Difficulty date: November 25, 2024
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 53,745 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Zone 100
- Part time: 53,745 hours, 43,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, FLOOR SUPPORT STIFFENER DAMAGED IN BETWEEN LS-27 & LS-26 STA 727B.
